Dr. Muhammad Awais

Assistant Professor
Ph.D. Mathematics
Southwest University, China
+92 (55) 389-2989 Ext. 179


Dr. Muhammad Awais is the Assistant Professor at Faculty of Computer Science at GIFT University. He has obtained his doctoral degree from School of Mathematics and Statistics, Southwest University, Chongqing, China. His research interests are in Computational Mathematics, Data Science and Table Algebra which is an important branch of Modern Algebra. He has published numerous articles in the leading academic journals, such as Taylor & Francis Group (Communications in Algebra), Southeast Asian Bulletin of Mathematics (SEABM), International Journal of Advanced and Applied Sciences etc. He attended and presented his research work in some international and regional conferences related to his research area such as ISCHA Group Theory organized by the University of Salerno, Naples, Italy, March 29 – April 02, 2016. International Workshop on Quantitative Properties of Groups and Related Topics organized at Chongqing University of Arts & Sciences Chongqing, China May 15-19, 2015. Mathematical Conference on Finite Group Theory organized by Southwest University, Chongqing, China April 17- April 18, 2016 etc.

Teaching Interests

  • Algebra I & II
  • Mathematical Statistics
  • Numerical Linear Analysis
  • Mathematical Modeling and Simulations
  • Discrete Mathematics
  • Logic & Critical Reasoning
  • Applications of Linear Algebra

Research Interests

  • Normalized Integral Table Algebras
  • Computational Mathematics
  • Computer Algebra
  • Combinatorics & Number Theory
  • Lie Algebra & Representation Theory
  • Linear Algebra with Applications

Selected Publications

  • M. Awais Z. Arad, G. Chen, Towards the classification of Normalized Integral Table Algebras generated by a faithful non-real element of degree 3 with L1(B)=1,(I) , Communications in Algebra, DOI: 10.1080/00927872.2020.1713325 , January 2020. (Impact Factor-0.525).
  • M. Awais, G. Chen, Z. Arad, Conference ISCHIA Group Theory organized by the University of Salerno, Naples, Italy, March 29 - April 02, 2016.
  • M. Awais, G. Chen, M. Aslam, Polynomial Equations and Sum of Radical Classes of Polynomial Rings, Southeast Asian Bulletin of Mathematics (SEABM), Vol.41(2), page: 163-178 , 2017.
  • M. Awais, M. Imran, Zulfiqar, Zahida, On the convergence of double Elzki transform, International Journal of ADVANCED AND APPLIED SCIENCES, 5(6):19-24, DOI:10.21833/ijaas.2018.06.003, March 2018.